Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 236083, 9 pages
http://dx.doi.org/10.1155/2014/236083
Research Article

Robust Inventory Financing Model with Partial Information

1School of Economics and Business Administration, Chongqing University, Chongqing 400044, China
2School of Mathematics and Information Engineering, Chongqing University of Education, Chongqing 400067, China

Received 15 January 2014; Revised 30 April 2014; Accepted 19 May 2014; Published 11 June 2014

Academic Editor: Vincent Charles

Copyright © 2014 Yong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Wang, Jixiang Zhou, Hailei Sun, and Lin Jiang, “Robust Inventory Financing Model with Partial Information,” Journal of Applied Mathematics, vol. 2014, Article ID 236083, 9 pages, 2014. https://doi.org/10.1155/2014/236083.